# SDR 2008UALA02007

- Difficulty date: April 7, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 48,474 hours, 9,103 cycles
- Engine: Pwa PW4077
- System (JASC): 3150 · Central Warning
- Part: Circuit Card
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EICAS STATUS MESSAGE "ELEC STANDBY SYS" DISPLAYED, UNABLE TO CLEAR. EXISTING FAULT FOUND ON MAT ALSO.  REPLACED M24406A12 CARD. RESEATED RELAY K24013. SYSTEM OP CHECK OK.  AC OK FOR SERVICE.
